# SDR SWAA2022020189249

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 40,146 hours, 19,743 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK ON INBOARD SIDE OF CROWN BS 500B RBL 45 WL 208. / REPLACED SEAT TRACK STA 480-520; RBL 45; WL 208 IAW SRM 51-40-02-0G-0; SRM 51-40-08-0G-0; SRM 51-40-05-0G-0; DWG 143A5300.
